| Catalog Number |
120-340 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma.
Event or Problem Description
Sales representative reported "seroma".This record is for the left side.The device remains implanted.It's unknown if the device will be returned.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6a, d6b, h6.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event seroma was received on april 06,2026, with lot number 2517327.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ seroma: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (crease, non-penetrating nick and opening) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Sales representative reported "seroma".This record is for the left side.The device was explanted.